# SDR YENA2025101701042

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N3241J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55315
- Aircraft time: 2,437 hours, 1,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: C01579610008
- Part serial: 68332M8596
- Condition: Deployed
- Location: Zone 800
- Part time: 2,437 hours, 1,135 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT#2160, PHL-BOS.  INADVERTANT RH OWEED SLIDE DEPLOYMENT.  REMOVED AND REPLACED  RT OWEED SLIDE REF AMP 25-63-02 SEALANT REQ CURE TIME REF LP 4511226-1"
